E-infinity coalgebra structure on chain complexes with integer coefficients
Revista colombiana de matematicas, Tome 55 (2021) no. 2, pp. 197-203
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2021_55_2_a5,
author = {Jes\'us S\'anchez-Guevara},
title = {E-infinity coalgebra structure on chain complexes with integer coefficients},
journal = {Revista colombiana de matematicas},
pages = {197--203},
year = {2021},
volume = {55},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2021_55_2_a5/}
}
Jesús Sánchez-Guevara. E-infinity coalgebra structure on chain complexes with integer coefficients. Revista colombiana de matematicas, Tome 55 (2021) no. 2, pp. 197-203. http://geodesic.mathdoc.fr/item/RCM_2021_55_2_a5/